# SDR CA190418009

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 36,811 hours
- Engine: Pwa PW124B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 304477701
- Condition: Damaged
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF AT 11:54 UTC 16/APR/2019. A FEW MINUTES INTO THE FLIGHT IT WAS DISCOVERED THAT THE #2 ENGINE HAD AN EXCESSIVE FUEL FLOW AND FUEL COULD BE SEEN COMING OUT OF THE #2 ENGINE DRAIN MANIFOLD. THE AIRCRAFT STARTED TO RETURN TO AND ON THE DESCENT THROUGH APPROXIMATELY 5000 FT WHEN THE #2 ENGINE FLAMED OUT.   ENGINE IS PRE-SB21607 AND USES THE THREE CHANNEL TRANSFER TUBE FUEL MANIFOLD SYSTEM. THE 14 FUEL NOZZLES AND FLOW DIVIDER WERE REPLACED THE PREVIOUS NIGHT FOR A SCHEDULED OVERHAUL. THE TRANSFER TUBES WERE REUSED FROM THE PREVIOUS FUEL NOZZLE SET, AND FITTED WITH NEW SEALS. ENGINE RUNS WERE COMPLETED IAW THE PW124 MM WITH NO LEAKS OBSERVED.  THE #2 FUEL NOZZLES, FLOW DIVIDER, AND TRANSFER TUBES WERE REMOVED FOR INSPECTION. IT WAS DISCOVERED THAT ONE OF THE FUEL TRANSFER TUBES P/N: 3044777-01 APPEARS TO HAVE BEEN REWORKED ON THE INNER SHOULDER OF THE PRIMARY SEAL CARRIER. THE DIAMETER MEASURED 0.310 ON THE NON-WORKED SHOULDER AND .292` ON THE RE-WORKED SHOULDER.  THE FLOW DIVIDER WAS TESTED ON ANOTHER ENGINE FOR PROPER OPERATION, AND NO LEAKS WERE FOUND. THE 14 FUEL NOZZLES AND FLOW DIVIDER WILL BE SENT OUT FOR PRESSURE TESTING. (TC# 20190418009)
